Norgesic for chronic low back pain strains sprains and prolapsed intervertebral disc

Norgesic
 
4/5 ( 80% )
based on 12 ratings

Norgesic™ Tablets

COMPOSITION :

Each tablet contains:

Orp enadrine Citrate BP                 35 mg
Paracetamol BP                               450 mg

Properties:

Norgesic is indicated for the relief of skeletal muscle spasm associated with acute or chronic painful muscular conditions. The two active ingredients combine to provide a prompt effect and a prolonged period of action. Orphenadrine Citrate (the active ingredient of Norflex) is a specific muscle relaxant with a rapid onset of action which is relatively prolonged. Orphenadrine relaxes only muscle of spasm without
impairment of normal muscle tone or voluntary movement. Orphenadrine acts centrally by blocking reticular facilitation, i.e. blocks preferentially those pathways whose hyperactivity leads to exaggeration of motor function such as spasticity, rigidity, or muscle spasm. Paracetamol is a well – tolerated analgesic and antipyretic. Its analgesic action is rapid in onset (Within 30 minutes) and lasts for three to four hous. It has been found to be particularly effective for the relief of pain in muscles and joints. Paracetamol does not produce gastric upset or bleeding Hepatic and renal necrosis have been associated with the ingestion of paracetamol in amounts greatly in excess of normal therapeutic dosage. Norgesic break the vicious circle of pain – muscle spasm pain and provides relief of muscle spasm and associated pain.

INDICATIONS :

Norgesic is indicated in the treatment of :
Chronic low back pain, strains, sprains, prolapsed intervertebral disc, muscle injury, non-articular rheumatism (fibrositis, myositis and myalgia), whip – lash injuries, acute torticollis, tension headache and dysmenorrhoea.

CONTRA-INDICATIONS:

Contra-indications to Norgesic result from the parasympatholytic action of orphenadrine. Norgesic should not be given to patients with glaucoma, urinary retention (e.g. due to prostatic hypertrophy or obstruction of bladder neck) and myasthenia gravis. It should be used with caution in patients with tachycardia.

SIDE EFFECTS :

Dry mouth, nausea” blurring of vision, dizziness and restlessness may occur in some patients susceptible to the parasympatholytic action of orphenadrine. These symptoms disappear rapidly on reduction of dosage or withdrawal of treatment.

DOSAGE :

Adults: 2 tablets three times a day.
Norgesic is not recommended for children under the age of 12

PACKAGING:

Blisters of 10 tablets each.
Boxes of 20, 100, 1000 tablets.

This is a Medicament :

-Medicarnent is a product which affects your health, and its consumption contrary to instructions is dangerous for you.
-Follow strictly the doctor’s prescription, the method of use, and the instructions of the pharmacist who sold the medicament.
-The doctor and the pharmacist are experts in medicine, its benefits and risks.
-Do not by yourself interrupt the period of treatment prescribed.
-Do not repeat the same prescription without consulting your doctor.
-keep medicines out of the reach of children.

MANUFACTURED by :

EIPICO
EGYPTIAN INTERNATIONAL PHARMACEUTICAL INDUSTRIES CO. ARE.
UNDER LICENCE FROM  HEALTH CARE- ENGLAND

نورجيسيك لعلاج ألم أسفل الظهر المزمن والتواء وتمزق الاربطة و الاصابات العضلية

You can leave a response, or trackback from your own site.

Leave a Reply